# SDR YENA2023090501037

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 84,405 hours, 31,263 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 945129112
- Part serial: ELACVB034060
- Condition: Failed
- Location: Nr 2 Elac
- Part time: 14,863 hours, 5,572 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#211, FLL-AUS. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO FLL) 'UPON ROTATION AND CLIMBOUT A/C REQUIRED FWD PRESS ON STICK. ONCE STABLE IN FD'S ONCE LVL OFF A/C WOULD NOT MAINTAIN LVL FLIGHT AND PITCHED UP. BOTH FD'S WERE CENTER AND ALIGNED. SAME WAS TRUE ON CAPT AND FO SIDE. ON DESCENT I TURNED AP OFF AND A/C WOULD LVL OFF THEN CLIMB. MANUAL FLIGHT REQUIRED FWD PRESS IN ALL PHASES OF FLIGHT. INCLUDING APPROACH AND LANDING; ACCOMPLISHED TSM 27-30-00-810-853-A A/C PITCH UP MORE THAN 2.5 DEG. FLT CREW CONFIRMED/OBSERVED FAULT BY SELECTING A/P ON/OFF SEVERAL TIMES. DFDR DATA DOWNLOAD/UPLOAD FOR REVIEW COMPLIED WITH PER AMM 31-33-00. PERFORMED EFCS SYS 1 AND 2 BITE TEST OBTAINED TSD PRINTOUT AND SENT TO TECH SUPPORT FOR ANALYSIS. ELAC2 NOT RESPONDINGBITE TEST. REPLACED ELACS 1 AND 2 PER AMM 27-93-34. PERFORMED ELAC OPS TEST PER AMM 27-93-00 OPS TEST NORM. PERFORMED TSM 27-93-00-810-818-A ACEL4/ELAC2 WIRING CHECKS. NO ABNORMAL FINDINGS. REF L/P 3503930, ITEM 1 FOR ELAC 1 REPLACEMENT AND CAT3 LAND TEST. ORIGINAL SUBMISSION DATE: 09/05/2023
